MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 2 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 2 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-35-2011
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 06/05/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A review of complaint history determined that no further action is required as no trends were identified.A definitive root cause was unable to be determined; however, may have resulted from prosthesis wear and/or inclusion of the polyethylene in the packaging recall.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.D10: logic femoral ps cem right sz 2 02-010-01-0320.Lgc tibial fit tray cem sz 2f / 2t 02-012-45-2020.Three peg patella 35mm 200-02-35.
 
Event or Problem Description
As reported by the exactech knee replacement study, approximately 8 years and 8 months post the initial right total knee arthroplasty, the patient experienced polyethylene wear with evidence of osteolysis, and mild lucency underneath the kneecap.Otherwise, no immediate concerns.Will continue to monitor; appointment in 12 months with x-ray on arrival.The outcome is continuing.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 2 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key23036891
Report Number1038671-2025-02913
Device Sequence Number9181623
Product Code JWH
UDI-Device Identifier10885862001733
UDI-Public10885862001733
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02-012-35-2011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2023
Initial Report FDA Received Date09/12/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization;
Patient Age80 YR
Patient SexFemale
Patient Weight70 KG